MAUDE Adverse Event Report: ALCON RESEARCH, LLC - ALCON PRECISION DEVICE ALCON CLOSURE SYSTEM (ACS), NYLON; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE

ALCON RESEARCH, LLC - ALCON PRECISION DEVICE ALCON CLOSURE SYSTEM (ACS), NYLON; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Catalog Number 8065192001
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A physician reported that during surgery, an ophthalmic suture was broken.The surgery was completed with another suture.There was no patient harm.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
A sample was not received at investigation site for evaluation for the report of suture broke off; therefore, the condition of the product could not be verified.No lot number was identified with this complaint; therefore, a device history record review could not be conducted.A sample was not received at the investigation site and no lot information is available, therefore, the root cause for the customer complaint issue cannot be determined.The cause of the reported event cannot be determined with the information obtained, therefore, specific action with regards to this complaint cannot be taken.No adverse trends have been observed associated with the reported product and event.No additional action is required at this time.The manufacturer internal reference number is: (b)(4).

Brand Name
ALCON CLOSURE SYSTEM (ACS), NYLON
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Manufacturer (Section D)
ALCON RESEARCH, LLC - ALCON PRECISION DEVICE
714 columbia avenue
sinking spring PA 19608
Manufacturer (Section G)
ALCON RESEARCH, LLC - ALCON PRECISION DEVICE
714 columbia avenue
sinking spring PA 19608
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key20392189
Report Number2523835-2024-02187
Device Sequence Number12772117
Product Code GAR
UDI-Device Identifier00380651920019
UDI-Public00380651920019
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K930517
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065192001
Device Lot NumberASKU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/12/2024
Supplement Date Received by Manufacturer12/11/2024
Initial Report FDA Received Date10/07/2024
Supplement Report FDA Received Date01/07/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CUSTOM-PAK SURGICAL PROCEDURE PACK.
Patient SexUnknown